# SDR SWAA041327

- Difficulty date: May 10, 2004
- Submitted: May 24, 2004
- Operation: Air carrier
- Aircraft: N659SW
- Make and model: Boeing 737301
- Aircraft serial: 23229
- Aircraft time: 56,449 hours, 42,360 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 604222
- Condition: Inoperative
- Location: R2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SPV, FOUND R2 DOOR EVAC SLIDE LIGHT INOP.  REMOVED AND REPLACED BATTERY PER MM.
